# SDR MWEA080016

- Difficulty date: January 28, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 57,755 hours, 46,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SR095200089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND BOLT HOLE ALONG ENTIRE LENGTH OF AFT CARGO DOOR THRESHOLD PLATE SUPPORT STRUCTURE.  FABRICATED AND INSTALLED SPACERS.
